# SDR DALA2018042502803

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION,  A DISCREPANT AREA WAS FOUND ON THE LOWER SKIN REAR SPAR BETWEEN XRS 163 TO 168, RT WING.  REPAIRED IAW ER/A 567436-14AD, REV ORIGINAL.
